# SDR SWAA031918

- Difficulty date: August 27, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 54,951 hours, 47,958 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Beam
- Part number: 6545410
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LONGITUDINAL BEAM CRACKED, BS 663, BL 0.  REPAIRED BEAM PER SWA EA.
